RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2010, Volume 13, Number 1, Pages 23–62 (Mi mt190)  

This article is cited in 3 scientific papers (total in 3 papers)

An integral representation and boundary behavior of functions defined in a domain with a peak

M. Yu. Vasil'chik, I. M. Pupyshev

Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: We establish an invertible characteristic of boundary behavior of functions in Sobolev spaces defined in a space domain with a vertex of a peak on the boundary.

Key words: Sobolev space, peak, boundary behavior of functions.

Full text: PDF file (347 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2011, 21:2, 130–159

Bibliographic databases:

Document Type: Article
UDC: 517.518.234
Received: 02.07.2009

Citation: M. Yu. Vasil'chik, I. M. Pupyshev, “An integral representation and boundary behavior of functions defined in a domain with a peak”, Mat. Tr., 13:1 (2010), 23–62; Siberian Adv. Math., 21:2 (2011), 130–159

Citation in format AMSBIB
\Bibitem{VasPup10}
\by M.~Yu.~Vasil'chik, I.~M.~Pupyshev
\paper An integral representation and boundary behavior of functions defined in a~domain with a~peak
\jour Mat. Tr.
\yr 2010
\vol 13
\issue 1
\pages 23--62
\mathnet{http://mi.mathnet.ru/mt190}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2682767}
\transl
\jour Siberian Adv. Math.
\yr 2011
\vol 21
\issue 2
\pages 130--159
\crossref{https://doi.org/10.3103/S1055134411020039}


Linking options:
  • http://mi.mathnet.ru/eng/mt190
  • http://mi.mathnet.ru/eng/mt/v13/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Yu. Vasil'chik, I. M. Pupyshev, “Boundary behavior of functions from Sobolev classes defined on domains with exterior peak”, Siberian Adv. Math., 24:4 (2014), 261–281  mathnet  crossref  mathscinet
    2. A. I. Tyulenev, “Boundary values of functions in a Sobolev space with Muckenhoupt weight on some non-Lipschitz domains”, Sb. Math., 205:8 (2014), 1133–1159  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Tyulenev A.I., “Boundary Values of Functions From Sobolev Spaces With Mockenhaupt Weight on Non-Lipschitz Domains”, Dokl. Math., 89:3 (2014), 338–342  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:220
    Full text:56
    References:35
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019